View Single Post
Old 09-19-2012, 04:48 PM   #1
df990 df990 is offline
Newbie
(female)
 
Join Date: Sep 2012
Location: USA
Posts: 1
df990 HB User
Question Just switched from Adderall to Vyvanse and do not like the way I feel

I have ADD and have been taking Adderall XR 20 mg 24 hour release for several years. Actually started at 10 mg in 2008 and worked up to the 20 and started the 24 hour release about a year and a half ago. About 8 months ago I started getting symptoms in my mouth. Extremely dry mouth but still salivating. The tissue in my mouth around my teeth was so dry and sticking to my teeth. My mouth started swelling and the texture in my mouth changed drastically. I also started feeling like the inside of my lips were blistering all the way around. they didn't actually stay that way, its kind of like flare ups on occasion. I asked my doctor if it could be the Adderall since it seemed to happen when i started taking the 24 hr release. (At least that is the best recollection I have). I have been told that adderall does that, which is so disappointing because I have no other side affects from it. And it has worked wonderful for my ADD as well as issues with work and school. Since we have done extensive bloodwork to try and find why I am having this reaction... I asked my doctor if we could try a new medication to see if it would stop, so she prescribed Vyvanse 50mg. I read everything about it on line and how it is supposed to be so much better than adderall, as far as side affects, but I have felt horrible on Vyvanse. The first two days were bad headache, non stop, along with irritability, heart palpitations, anxiety... all things I am not use to. BUT, my mouth seemed to be getting better... Not gone but better. I have only been taking the vyvanse for 5 days, one of which I took an adderall instead, just to get rid of the bad feeling. I am told to just give it time and my body will get use to it but it is hard to make myself take something that makes me feel so bad. I work full time, go to school, and have a family, including a 2 year old grandson to attend to. FIRST, has anyone ever had any type of reaction to adderall in their mouth. Second, has anyone ever switched to Vyvanse and had the reaction I am having. Will it level out? Sorry such a long post, hope someone can help.